A Hölder condition for Bellman's function
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2180-2187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a7,
author = {A. A. Liverovskiy},
title = {A {H\"older} condition for {Bellman's} function},
journal = {Differencialʹnye uravneni\^a},
pages = {2180--2187},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a7/}
}
A. A. Liverovskiy. A Hölder condition for Bellman's function. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2180-2187. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a7/